# SDR UIEA200700324

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,356 hours, 23,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE TRAILING EDGE FIXED PANEL AT STATION 1224 HAS AN AREA OF 2.0 INCH LONG BY 15.0 INCH WIDE AREA OF DELAMINATION.  PERMANENT REPAIR OF AREA WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 2, SHEETS 4 & 5.
